A Fixed point theorem on cone metric spaces with new type contractivity
dc.contributor.author | Altun, Ishak | |
dc.contributor.author | Abbas, Mujahid | |
dc.contributor.author | Simsek, Hakan | |
dc.date.accessioned | 2020-06-25T17:52:05Z | |
dc.date.available | 2020-06-25T17:52:05Z | |
dc.date.issued | 2011 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description | Altun, Ishak/0000-0002-7967-0554; Abbas, Mujahid/0000-0001-5528-1207 | |
dc.description.abstract | In the present work, a common fixed point theorem for self maps on cone metric spaces is proved. Also two examples, which shows that our main theorem is generalized version of main theorems of [A. Branciari, Int. J. Math. Math. Sci., 29 (2002), no. 9, 531-536] and [L.G. Huang and X. Zhang, J. Math. Anal. Appl. 332 (2007), no. 2, 1468 1476], are given. | en_US |
dc.identifier.citation | Mujahid Abbas. Ishak Altun. Hakan Simsek. (2011). "A Fixed point theorem on cone metric spaces with new type contractivity." Banach J. Math. Anal. 5 (2), 15 - 24. | en_US |
dc.identifier.doi | 10.15352/bjma/1313362998 | |
dc.identifier.endpage | 24 | en_US |
dc.identifier.issn | 1735-8787 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.scopus | 2-s2.0-79951489458 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 15 | en_US |
dc.identifier.uri | https://doi.org/10.15352/bjma/1313362998 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/5075 | |
dc.identifier.volume | 5 | en_US |
dc.identifier.wos | WOS:000297799600003 | |
dc.identifier.wosquality | Q3 | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | Duke Univ Press | en_US |
dc.relation.ispartof | Banach Journal Of Mathematical Analysis | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Fixed point | en_US |
dc.subject | cone metric space | en_US |
dc.subject | integral type contraction | en_US |
dc.title | A Fixed point theorem on cone metric spaces with new type contractivity | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- A Fixed point theorem on cone metric spaces with new type contractivity.pdf
- Boyut:
- 284.72 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin/Full Text